Professor of Mathematics Wageningen University
Dirección de correo verificada de wur.nl - Página principal
Citado por
Citado por
Asymptotic methods for relaxation oscillations and applications
J Grasman
Springer Science & Business Media, 2012
Multifractal analysis of 15-min and daily rainfall from a semi-arid region in Portugal
MIP De Lima, J Grasman
Journal of hydrology 220 (1-2), 1-11, 1999
Asymptotic methods for the Fokker-Planck equation and the exit problem in applications
J Grasman, OA Van Herwaarden
Springer, 1999
A two-component model of host–parasitoid interactions: determination of the size of inundative releases of parasitoids in biological pest control
J Grasman, OA Van Herwaarden, L Hemerik, JC Van Lenteren
Mathematical Biosciences 169 (2), 207-216, 2001
Stochastic epidemics: major outbreaks and the duration of the endemic period
OA Van Herwaarden, J Grasman
Journal of mathematical biology 33 (6), 581-601, 1995
A variational approach to singularly perturbed boundary value problems for ordinary and partial differential equations with turning points
J Grasman, BJ Matkowsky
SIAM Journal on Applied Mathematics 32 (3), 588-597, 1977
Mutually synchronized relaxation oscillators as prototypes of oscillating systems in biology
J Grasman, MJW Jansen
Journal of Mathematical Biology 7 (2), 171-197, 1979
Co-existence of a limit cycle and an equilibrium in Kaldor's business cycle model and its consequences
J Grasman, JJ Wentzel
Journal of Economic Behavior & Organization 24 (3), 369-377, 1994
Thermal runaway in microwave heating: a mathematical analysis
CA Vriezinga, S Sanchez-Pedreno, J Grasman
Applied mathematical modelling 26 (11), 1029-1038, 2002
Critical dynamics of the Bonhoeffer-van der Pol equation and its chaotic response to periodic stimulation
B Braaksma, J Grasman
Physica D: Nonlinear Phenomena 68 (2), 265-280, 1993
On the birth of boundary layers
J Grasman
Mathematical Centre, 1971
Effect of stochastic perturbations on a low‐order spectral model of the atmospheric circulation
HE De Swart, J Grasman
Tellus A 39 (1), 10-24, 1987
Breakdown of a chemostat exposed to stochastic noise
J Grasman, M De Gee, OA Van Herwaarden
Journal of Engineering Mathematics 53 (3), 291-300, 2005
Predictability and non-linear modelling in natural sciences and economics.
J Grasman, G Van Straten
The method of matched asymptotic expansions for the periodic solution of the Van der Pol equation
H Bavinck, J Grasman
International Journal of Non-Linear Mechanics 9 (6), 421-434, 1974
Limit-cycle oscillators subject to a delayed feedback
T Erneux, J Grasman
Physical Review E 78 (2), 026209, 2008
The multifractal structure of arterial trees
J Grasman, JW Brascamp, JL Van Leeuwen, B Van Putten
Journal of theoretical biology 220 (1), 75-82, 2003
Reconstruction of the seasonally varying contact rate for measles
M Kalivianakis, SLJ Mous, J Grasman
Mathematical biosciences 124 (2), 225-234, 1994
Singular perturbations and a mapping on an interval for the forced van der Pol relaxation oscillator
J Grasman, H Nijmeijer, EJM Veling
Physica D: Nonlinear Phenomena 13 (1-2), 195-210, 1984
On singular perturbations and parabolic boundary layers
J Grasman
Journal of Engineering Mathematics 2 (2), 163-172, 1968
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20